Im a 20 yr old female, 5ft 6, 9st, non smoker, i was told that i have a left atrial abnormality on ECG, originally iv been told it was a P wave problem and my cardiologist thought he could solve it by sending me for an ablation, but was unable to trigger the palpitations i was getting. I get palpitations which makes me dizzy and my chest gets heavy with tingles go down my left arm, my heart starts to race and then returns back to normal about 15 mins later, but i feel tired and achy after one and still get the heavy feeling in my chest and i get pains in my chest for the rest of the day. Recently i had 2 episodes of this in 20 mins which was surprising as i haven't had one of these episodes for about 9 months previous. My results from the ECG are as follows:
P 60 degrees
QRS 70 degrees
T 25 degrees
P (II) 0.14mv
S (v1) -1.54mv
R (v5) 2.29mv
Sinus Rythm Left Atrial Abnormality:
Any information you can draw from this would be grately grately appreciated, iv been confused abouts whats going on for 2 years now.
Thankyou very much.
The EKG does not give the type of information you are looking for. it sounds like a fairly normal EKG. Your doctor did an EP study because the fast heart rates you describe sounds like an arrhythmia that can be treated with an ablation. It can be tricky to know for sure until you do the EP study and even then, sometimes we can take someone to the lab that we know has an arrhythmia and not be able to induce it. If we can't induce it, it is very difficult to know what to treat. If you still have these symptoms, it might be reasonable to talk about a repeat EP study. It is also possible that panic anxiety could cause similar symptoms. The key is to capture the rhythm on an EKG and see if it breaks with medications like adenosine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.